Both of those drugs can cause an increase of the QT interval on their own. When you take them together or have a history of QT this risk increases. Most people with QT are asymptomatic unless the interval becomes dangerously long. When this happens, you could faint, have seizures, dizziness, cardiac arrest, or have an abnormal heart rhythm like torsades de pointes. If one did have torsades de pointes, they will likely be unconscious. However, just because a drug interaction or side effects can occur doesn't mean that it is guaranteed to happen. For instance, seroquel has an entire host of very serious and sometimes permanent side effects, but that doesn't mean they will all happen to everyone.
As far as drinking with the fluconazole, it isn't a good idea because the drug can damage the liver on its own. I would say drinking once on it isn't going to kill you, just try to abstain from mixing alcohol with your medications. Based on what you said here, I think it's very likely you are just having a panic attack and worrying a lot. If it doesn't stop and you really need peace of mind call your doctor in the morning or go to an ER where they can give you an EKG. An EKG will show in most people if they have any prolongation in your QT interval. Uncommonly, some people who do have long QT syndrome will have a clear EKG.
A good way to help hypochondria and worrying is to ask yourself what are the chances? This helps keeps your worries more rational. In this case, what are the chances you are having QT right now versus an anxiety attack? You have a history of having panic attacks, but (I'm assuming) you have no history of QT or other heart problems right? Given that the drug interaction isn't guaranteed and you are consciously typing, but you do have a history of panic attacks, it is likely that is what you are experiencing now.
I always encourage people to be vigilant of the drugs they are taking because sometimes mistakes can be made and it's good to be aware of any adverse effects. However if you have severe hypochondria reading drug side effects, clinical studies, and drug trials isn't going to be very helpful to you because it is going to make you worry more worsening your condition. Try to work a puzzle or play a game online that requires a lot of thought. This can help distract your thoughts to something more calming and positive.